# SDR ASAA2015122514478

- Difficulty date: December 25, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 47,839 hours, 18,509 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT POWER FELL OFFLINE WHEN SELECTING APU GEN.  WHEN RESELECTING GROUND POWER,"A" SYSTEM ELEC HYDRAULIC PUMP INDICATES LOW PRESSURE.  ACFT GROUNDED.
